MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE ON-Q CATHETERS-SILVERSOAKER

AVANOS MEDICAL - IRVINE ON-Q CATHETERS-SILVERSOAKER
Model Number PM020-A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 17-may-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown, flow rate: unknown, procedure: unknown, cathplace: unknown, infusion start time: unknown, infusion stop time: unknown.It was reported the catheter broke at the connection where the clear sleeve connects.The patient was unharmed and the clinicians were able to remove the remaining portion of the catheter.The was no reported patient injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 0203134014, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 30-jul-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
ON-Q CATHETERS-SILVERSOAKER
Common Device Name
CATHETERS
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
irvine CA 92618
MDR Report Key8621255
Report Number2026095-2019-00088
Device Sequence Number16687603
Product Code BSO
UDI-Device Identifier30680651135354
UDI-Public30680651135354
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/09/2021
Device Model NumberPM020-A
Device Catalogue Number101353500
Device Lot Number0203134014
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/26/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date07/31/2019
Patient Sequence Number1